# SDR FQAR20210713001

- Difficulty date: July 14, 2021
- Submitted: July 14, 2021
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- System (JASC): 7414 · Magneto/Distributor
- Part: Breaker Points
- Part number: ES3637
- Condition: Defective
- Location: Magneto
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A 500 HR MAG INSPECTION, NEW POINTS WERE INSTALLED, COULD NOT GET THE POINTS TO CLOSE, POINTS WERE HELD OPEN BY CAM, THIS IS THE 2ND SET OF POINTS WE HAVE FOUND IN THIS CONDITION
